MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; CLEANER

STERIS CORPORATION PROLYSTICA; CLEANER
Model Number 1C2408
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee experienced "nose, cheek and eye swelling and blistering" while handling prolystica hp enzymatic manual cleaner.The employee received an antibiotic and topical ointment.
 
Additional Manufacturer Narrative
It was confirmed that proper ppe, specifically eye protection was not worn at the time of the event.The employee subject of the reported event dropped their hose into the sink while washing instruments causing the prolystica hp enzymatic manual cleaner to splash underneath their faceshield.The prolystica hp enzymatic manual cleaner safety data sheet (sds) states, "personal protective equipment should be selected based upon the conditions under which this product is handled and used.Protective clothing, gloves, protective goggles.Wear rubber gloves or latex-free gloves, wear chemical splash goggles or safety glasses, wear suitable protective clothing." user facility personnel were counseled on the importance of wearing proper eye protection when handling prolystica.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
PROLYSTICA
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key21072215
Report Number1937531-2025-00001
Device Sequence Number8398861
Product Code FLG
UDI-Device Identifier00724995211561
UDI-Public(01)00724995211561
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C2408
Device Catalogue Number1C2408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown